Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

abilify withdrawal

Posted by Christ_empowered on April 28, 2012, at 17:08:12

In reply to Lou's request-dockduzntnhoe? SLS, posted by Lou Pilder on April 28, 2012, at 15:16:44

I think any psychiatric medication can cause problems if you stop taking it. With antipsychotics, even dosage reductions, done too quickly, can be problematic.

I don't think there's any way for us to tell you if its your "illness" or the lack of Abilify. Personally, I'd try going back to 5 for a few weeks, then...maybe 2.5 (?) for a few more weeks, then off.

I take Abilify, and I do think long term use changes your brain (just like any other antipsychotic). After a dosage increase to 30, I found 15 was no longer sufficient. In fact, a rapid reduction to 15 led to incredible agitation and low level psychosis. I think it was drug induced.

I hope you can taper off w/o too much trouble. If you don't have severe problems, I would think that avoiding neuroleptics--even Abilify--would be a wise decision.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Christ_empowered thread:1016554
URL: http://www.dr-bob.org/babble/20120425/msgs/1016631.html